Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Weight gain , no periods after delivery. Which herbal medicines for weight loss are safe during lactation?

as salam o alaikum, i am momna.i have gained a lot of weight after my 4th child. my all deliveries are normal. my height is 4,10 and my weight is 60 kg. i dont have my periods also. i am breastfeeding . now my son is 8 months old but i am unable to loose my weight. please help me and sujjest me about herbal medicences. are those safe to take during lactation? please do answer me because i am feared and depressed to look into the mirror.........
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
You might have absent cycles due to lactation and due to the weight gain.
Get your thyroid levels checked and rule out PCOS - polycystic ovarian syndrome.
There are no herbal medications safe during lactation or otherwise.
Only dedicated exercise and a tailored calorie restricted diet will help you achieve weight loss.
All the best
Please feel free to discuss further.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor